The medication you took does not cause any such side effects. But if you still feel uneasy and not comfortable taking these medicines, you may stop taking them.
Most of then are vitamin b group vitamins and do to remain in body for more than 3-4 days.
Yes you can
Wake up early go for morning walk in greenery daily
Do yogasanas and pranayam daily
Do perineal and pelvic exercises daily
Take carrots plus beet juice daily
Cap evecare by Himalaya
2 2 for 6 mths
20 ml twice a day for 6 mths
10 ml twice a day for 6 mths
These medicines will regularise your periods, ovulation, will help in natural conception
Not much. Specific medicine required. You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Mr. Lybrate-user, these are only vitamins (benfotiamine, chromium is and b12,) lipoleic acid is an anti oxidant, chromium picolinate is a micronutrient, helps insulin action in every one plus essential for various other functions. These drugs are given as additional or supportive therapy and to treat nevous system related symptoms. These are not exclusively for diabetes. If you feel there are side effects because of that, stop the dose. Effects will go away.